# SDR CALA2017051201353

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,253 hours, 12,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPS TEST, FOUND AN EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP AND OPS TESTED GOOD IAW AMM 33-51-12-33 2-001, REV 87.
